MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; MONOAX LOCKING SCREW, 2.5X14MM, TI

GLOBUS MEDICAL, INC. ANTHEM; MONOAX LOCKING SCREW, 2.5X14MM, TI
Model Number 1171.5514
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The anthem monoax locking screws were originally implanted on (b)(6) 2023 as part of a construct including a titanium lateral distal fibula plate.It was reported on (b)(6) 2024 that three of the screws in the head of the plate were confirmed broken on x-ray imaging at a follow-up appointment.The plate and screws (intact and broken) still remain implanted in the patient.The surgeon was contacted on march 4th, and explained that he has no plans to explant the hardware at this time because the fracture has since healed and there has been no pain reported associated with the screw breakage.This is the first complaint related to anthem monoax locking screw breakage in a distal fibula plate.The surgeon reported that there was no screw breakage in surgery, and the recommended technique for locking screw insertion was followed.Additionally, the patient was reported as young and active, but had not reported any falls, twists, or other adverse effects that might result in early implant failure.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that anthem monoax locking screws were found broken post operatively.

Brand Name
ANTHEM
Common Device Name
MONOAX LOCKING SCREW, 2.5X14MM, TI
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19043338
Report Number3004142400-2024-00061
Device Sequence Number8472162
Product Code HWC
UDI-Device Identifier00889095391152
UDI-Public00889095391152
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1171.5514
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite